MathSciNet Relay Station
MathSciNet bibliographic data
MR383059 (52 #3940) 46E10 (46A15)
Cooper, J. B. The Mackey topology as a mixed topology. Proc. Amer. Math. Soc. 53 (1975), no. 1, 107–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement